# SDR CA050713001

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 20,515 hours
- Engine: Pwa PT6A28
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Mlg Door
- Component: Door
- Component part number: 101137002
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT INBOARD GEAR DOOR DROOPING.  RED GEAR LIGHT ON DURING FLIGHT.  RIGHT INBOARD GEAR DOOR HINGE FOUND BROKEN.  HINGE REPLACED WITH STEEL TYPE.
